# SDR 2022FA0000566

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N205R
- Make and model: Beech GB-1
- Aircraft serial: 0021
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Departed
- Location: Tail Wheel
- Part time: 36 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING LANDING AND TAKE OFF PRACTICE AT KCNO THEY WERE FULL STOP AND TAXI BACK. DURING THE THIRD LANDING IN A THREE POINT ATTITUDE AND AT APPROXIMATELY 50 AFTER TOUCHDOWN, HEARD A LOUD SCRAPING SOUND. IDENTIFIED THE NOISE AS THE TAIL WHEEL TIRE DEPARTING FROM THE AIRCRAFT. EXPERIENCED THIS SAME EVENT ONCE WHEN FLYING THE PROTOTYPE / DEMO AIRCRAFT. CALLED TOWER AND INFORMED THEM TO WHAT HAPPENED. AIRCRAFT WAS TRACKING STRAIGHT AND FELT NO RISK OF LIFE, OR OTHER CATASTROPHIC FAILURE, ASKED TO TAXI THE AIRCRAFT OFF THE ACTIVE RUNWAY AND ON TO THE RAMP. PARKED THE AIRCRAFT OVERNIGHT AND ORDERED ALL OF THE REPLACEMENT PARTS FROM AIRCRAFT SPRUCE. REPLACED PARTS ON 8/18/20. REPLACED THE LANG D-501A WHEEL HUB ASSEMBLIES, TIRE, BEARING RACES, BEARINGS, CASTLE NUT, COTTER PIN AND WHEEL CAP PER THE GAME COMPOSITES MAINTENANCE MANUAL. I PERFORMED THIS MAINTENCE UNDER MY A&P LICENSE PRIVILEGES.
